# SDR 07FDEA04114

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,253 hours, 19,690 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: A52271025200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT EMERGENCY EXIT DOOR FRAME SEGMENT 2.1.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
